Per citar aquest document: http://ddd.uab.cat/record/145301
Scopus: 0 cites, Web of Science: 0 cites,
On the limit cycles of linear differential systems with homogeneous nonlinearities
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Zhang, Xiang (Shanghai Jiaotong University. Department of Mathematics)

Data: 2015
Resum: We consider the class of polynomial differential systems of the form x'= x - y P_n (x, y), y'=x y Q_n (x, y), where P_n and Q_n are homogeneous polynomials of degree n. For this class of differential systems we summarize the known results for the existence of limit cycles, and we provide new results for their nonexistence and existence.
Nota: Número d'acord de subvenció MINECO/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2014/SGR-410
Nota: Número d'acord de subvenció EC/FP7/2012/316338
Nota: Número d'acord de subvenció EC/FP7/2012/318999
Nota: Agraïments: The first author is partially supported by the grant UNAB13-4E-1604 and from the recruitment program of high–end foreign experts of China. The second author is partially supported by NNSF of China grant number 11271252, by RFDP of Higher Education of China grant number 20110073110054 and by innovation program of Shanghai municipal education commission grant 15ZZ012.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Differential equations on the cylinder ; Limit cycles ; Polynomial differential system
Publicat a: Canadian Mathematical Bulletin. Bulletin Canadien de Mathematiques, Vol. 58 Núm. 4 (2015) , p. 818-823, ISSN 1496-4287

DOI: 10.4153/CMB-2015-062-1


8 p, 704.6 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-07-26



   Favorit i Compartir